# SDR UIEA2024052400439

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,176 hours, 14,093 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, INBOARD FLAP, MAIN FLAP, AT 2" FROM TRAILING EDGE AND 6" FROM INBOARD EDGE, DENT ON UPPER SKIN( RH WING, INBOARD FLAP, MAIN FLAP WAS REPAIRED IAW SRM 57-53-01-2R-1 TABLE I FIG 201 SHEET 5 PAG.2,3,6 AND SRM 51-70-03-0G-0 PAR 5.A FIG.5 PAG 10,11,25 REV 49 APR 15/2024. NO FURTHER DEFECTS NOTED. )
